# SDR ASOA201100455

- Difficulty date: March 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- Aircraft time: 30,437 hours, 26,976 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: 16900107
- Part serial: 99472
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE WHEEL STEERING INOP CAUTION MESSAGE IN FLT (EMERGENCY DECLARED).  R & R NOSE WHEEL STEERING ECU IAW AMM 32-51-10. OPS CHECK GOOD.   (CLOSED)
